# SDR CA030104001

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: CC670621041
- Condition: Cracked
- Location: Fuel Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, CREW RECEIVED SEVERAL FUEL IMBALANCE MESSAGES THAT THE CREW WAS ABLE TO CORRECT,  CENTER TANK FILED WITH FUEL VERY RAPIDLY. DISPATCH AND MOC CONCURRED WITH THE CREW TO LAND AT THE NEAREST AIRPORT. NO EMERGENCY WAS DECLARED BUT CFR DID ROLL DO TOO FUEL SPILLAGE. AC LANDED WITH 4800 POUNDS IN THE CENTER TANK AND FUEL WAS VENTING FROM THE OVERFILL VENTS. ON INVESTIGATION, IT IS REPORTED THAT A CRACK WAS FOUND  ALONG THE WELDED AREA OF THE TRANSFER TUBE BOSS ON THE SUBJECT TUBE. THE AFFECTED FUEL TUBE WAS REPLACED.  REPLACED THE WYE DUCTS (LT AND RT) DUE TO CHAFING AT THE FERRULE. RT ENGINE FEED LINE WAS ALSO REPLACED AS PRECAUTION.
